Post-pregnancy pill menstrual pain pregnancy test machine
Q: A woman in her early 20s. I’m worried about the menstrual pain of the post-pregnant drug. Five days ago, I had a relationship with my boyfriend at a quiet local playground. No concert qualification. I took the medicine within 2 hours.
However, uterine pain began to appear this morning. I can’t even pee. There is blood that is not distinguished whether it is an illegal bleeding or menstruation, and the lower abdomen hurts like menstrual pain. There may be no possibility of pregnancy, but I feel anxious and very painful for some reason.
A: The probability of contraception is about 95% when taking post contraceptives within 24 hours. It is a high-concentration hormone drug, so there may be side effects. (Wrong mind, vomiting, abdominal pain, etc.)
Please pay more attention to contraception when you are in a relationship from next time. If you took medicine, there is little possibility of pregnancy, so you don’t have to worry too much.
If you’re nervous, test it with a pregnancy test machine. The timing of use of the pregnancy tester can be checked with the first urine in the morning two weeks after the last sex and after the scheduled menstrual period.